Marginal longitudinal semiparametric regression via penalized splines

M. Al Kadiri, R.J. Carroll, M.P. Wand

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the marginal longitudinal nonparametric regression problem and some of its semiparametric extensions. We point out that, while several elaborate proposals for efficient estimation have been proposed, a relative simple and straightforward one, based on penalized splines, has not. After describing our approach, we then explain how Gibbs sampling and the BUGS software can be used to achieve quick and effective implementation. Illustrations are provided for nonparametric regression and additive models.
Original languageEnglish (US)
Pages (from-to)1242-1252
Number of pages11
JournalStatistics & Probability Letters
Volume80
Issue number15-16
DOIs
StatePublished - Aug 2010
Externally publishedYes

Fingerprint Dive into the research topics of 'Marginal longitudinal semiparametric regression via penalized splines'. Together they form a unique fingerprint.

Cite this